# SDR 2001UALA01681

- Difficulty date: June 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 24,410 hours, 4,898 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W41508
- Part serial: 0005
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE DENTED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.
